Cubic Thue inequalities with positive discriminant

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We will give an explicit upper bound for the number of solutions to cubic inequality/F(x; y)/≤ h, where F(x; y) is a cubic binary form with integer coef-ficients and positive discriminant D. Our upper bound is independent of h, provided that h is smaller than D1=4.

Original languageEnglish (US)
Pages (from-to)727-739
Number of pages13
JournalPublicationes Mathematicae
Issue number4
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Cubic Thue inequalities with positive discriminant'. Together they form a unique fingerprint.

Cite this